# SDR HEEA082854

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N855PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3351
- Aircraft time: 3,012 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 350A54108004
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE AIR INTAKE CRACKED AND CORRODED. TO BE SENT TO VENDOR.
